Headache from Camphibolic?
- 10-17-2006, 12:52 PM
- 10-17-2006, 12:54 PM
- 10-17-2006, 12:58 PM
10-17-2006, 01:01 PM
just started it a week ago and haven't had any problems with headaches ... was it taken with anything else?
10-17-2006, 01:12 PM
Nope, empty stomach. Maybe its unrelated, who knows, just seemed coincidental.Originally Posted by strester
10-17-2006, 01:16 PM
How's your water intake? I'm thinking it may just be coincidence but see if you get headaches after the next few doses.
10-17-2006, 01:18 PM
10-17-2006, 04:30 PM
10-17-2006, 05:51 PM
Yeah,slowly. I've gotten several friends on Camphi and one of them reacted with really bad headaches. It's likely an individual response to a sudden increase in thyroid levels.
Doesn't bother me even at high doses though.
10-18-2006, 11:40 AM
Similar Forum Threads
- By massolic in forum AnabolicsReplies: 24Last Post: 03-14-2011, 02:38 AM
- By boricuarage in forum SupplementsReplies: 2Last Post: 05-12-2010, 07:09 PM
- By BigKrabbe in forum General ChatReplies: 16Last Post: 04-27-2008, 10:43 PM
- By daniel35 in forum AnabolicsReplies: 2Last Post: 11-06-2007, 02:13 PM